# SDR CALA2018041601175

- Difficulty date: April 13, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 77,080 hours, 29,617 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D53112546201
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD PAX DOOR CUTOUT FRAME 20, DOOR STOP FITTING NR 1 HAS A CRACK INDICATION.  REPAIRED THE DOOR FRAME IAW ECRA 5311-01925, PART 1.
